# SDR CA120412006

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 9787320203
- Condition: Failed
- Location: Flap
- Part time: 1,227 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS WOULD NOT RETRACT FROM TAKEOFF POSITION ON TAKEOFF.  ACFT RETURNED TO AIRPORT.  PILOTS ATTEMPTED GROUND RESET.  NO RESET, FLAP WOULD NOT RETRACT. MAINTENANCE STAFF ATTEMPTED A FLAP RESET WITH MAINTENANCE BOX.  NO RESET. TROUBLESHOOTING FOUND THAT 28VDC WAS AVAILABLE AT THE PDU INPUT.  PDU REPLACED.
